# SDR DALA13004487105

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 19,799 hours, 1,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING EXTENSION T/E CLOSEOUT PANEL DAMAGED.  C/A REMOVED PANEL AND ROUTED TO 382 FOR REPAIR(312579).  REPAIRED PANEL IAW SHOP ORDER FZ9480 NDS INSTALLED.  (134146) OK TO INSTALL CLOSEOUT PANEL FOR LT WING T/E EXTENSION.  INSTALLED PANEL (204965) PANEL PAINT COMPLETED BY PAINT SHOP.
